# SDR ASAA2015031210950

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,168 hours, 9,915 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Coil
- Part number: BCREF129514
- Condition: Failed
- Location: L2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT, OVERHEAT LIGHT ON.  ACFT GROUNDED.  ACCOMPLISHED EA 800-30EA-14720, TROUBLESHOOTING FOR REPETITIVE L-2 WINDOW OVERHEAT ILLUMINATION.  REPLACED L-2 WINDOW COIL CORD & FUNCTION CHECKED L-2 WINDOW HEAT IAW MM 30-41-00-710-801, OPS NORMAL.
